By vinodh Latest Reply 2010-12-02 15:52:38 -0600
Started 2010-02-27 04:45:35 -0600

hi friends,

with your guidance i have got a new MEDTRONIC insulin pump , i am comfortable with it .. thanks a lot to my seniors who guided me through ..
one problem i face with the pump is at the insertion spot . After removing the infusion set it leave a black mark on my skin and i dont think it will go . And also it takes time for the skin to change its color . My seniors pls. help me out ..

thanks in advance

9 replies

officervanessa 2010-03-02 17:26:38 -0600 Report

oooh :( black marks? that doesnt sound good. do you rotate your sites often? i have been on the pump (medtronic) for 9 years… and my stomach is an absolute mess. it has white scar tissue spots EVERYWHERE… and lots of lumps and red blotches. i do get a deep reddish almost black blood spot from time to time- maybe thats what you are having? but it does go away within a few days. i suggest rotating sites… right side of stomach, then left side, right thigh, left thing, right side of stomach, left side… and so on. give each whole area a nice break before you come back to it. i wish i would have listened to that 9 years ago, because now i cant use my stomach anymore.

Sally Thomas
Sally Thomas 2010-03-03 11:33:16 -0600 Report

I take my shots in my stomach and have really slowed down on that due to the obvious signs. Always something huh? No fun! :)

officervanessa 2010-03-03 14:45:19 -0600 Report

uhhh! i know! i havent used my stomach now for a while because of the scar tissue… now my sides are getting yucky. wonder what we will do when we run out of spots completely?! :(

vinodh 2010-02-27 20:27:07 -0600 Report

i have heared that the T's are only for the thigh's . is it ?
how is it different from the normal one ?

Crashnot 2010-02-27 21:17:51 -0600 Report

Sounds like you're having an allergic reaction of some kind. I had a lot of itching and irritation from the teflon canullas, so switched the the stainless steel needle/canulla from Accucheck. You have to buy a cartridge called the Fifty/50 that will allow you to use Accucheck with the Medtronic pump, or buy the Medtronic stainless steel infusion set.

vinodh 2010-02-27 20:24:16 -0600 Report

ya .when i remove it , it leaves a red mark . later it changes into a black mark and the residue of the adhesive also changes the color of my skin …i use MEDTRONIC .

Harlen 2010-02-27 10:40:09 -0600 Report

You may be having a reaction to the canula try the T's they may work better for you.
Best wishes

Crashnot 2010-02-27 05:58:31 -0600 Report

Is the black mark where the canula has been in the skin? Or is it just the residure of the adhesive? I've had red marks from the canula, but never black. What brand of infusion set are you using?